# SDR DALA1141311502

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 88,703 hours, 17,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AT SEAT 16AB, SOCKET BROKEN AT SEAT 25AB, WIRE BROKEN AT SEAT 32FG, AND A LIGHT INOPERATIVE AT SEAT 20FG.  MAINTENANCE RE-TERMINATED SEAT 16AB CONNECTOR, REPLACED SEAT 25AB PATH LIGHT, RE-TERMINATED SEAT 32FG CONNECTOR, AND RE-LAMPED SEAT 20FG EMERGENCY LIGHT PER AMM.
